# SDR CA150304003

- Difficulty date: March 3, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Boeing 787-8
- Aircraft time: 783 hours
- System (JASC): 2450 · AC Power Distribution System
- Part: Ovrvolt Protect
- Part number: 7002444H02
- Condition: Overheated
- Location: Ac Power
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

(CAN) AFTER PUSH BACK, ENGINE START FDE MSG "ELEC GENERATOR CONTROL UNIT L2". WITH MOC ADVISE PILOTS TRIED 2 GENERATOR RESET.  ACFT RETURNED TO GATE.  OVERVOLTAGE TRANSIENT PROTECTION UNIT INSTALLED IAW B787-A-24-09-08-00A-720A-A.  ENGINE RUN CARRIED OUT WITH NO FAULT.  OPS SERV OTPU VISUAL INSPECTION CARRIED OUT WITH NO FAULTS.
